Alert archive / Texas / Winter Storm Warnings in 2020
Winter Storm Warning 3, NWS Amarillo, TX
NWS Amarillo, TX issued this winter storm warning at Dec 2, 2020, 4:14 AM CST for Beaver County, Oklahoma; Hemphill County, Lipscomb County, Ochiltree County, Texas. It took effect at Dec 2, 2020, 9:00 AM CST. It was in force for 21 hr. 12 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 2, 2020, 4:14 AM CST (10:14 UTC)
- In effect from
- Dec 2, 2020, 9:00 AM CST
- Expired
- Dec 3, 2020, 6:00 AM CST
- In force
- 21 hr
- Issued by
- NWS Amarillo, TX
Counties Beaver County, OK, Hemphill County, TX, Lipscomb County, TX, Ochiltree County, TX
The radar
The Amarillo radar (KAMA), 163 km from the middle of the area, began a volume at 10:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 2, 12:16 PM CST | SNOW 2 | 4 Nne Follett, TX | LIGHT SNOW WAS STILL FALLING AT TIME OF REPORT. |
| Dec 2, 12:26 PM CST | SNOW 3 | Follett, TX | SNOW WAS STILL FOLLOWING AT TIME OF REPORT. |
| Dec 2, 12:41 PM CST | SNOW 4 | Slapout, OK | MODERATE SNOWFALL WAS STILL FALLING. |
| Dec 2, 4:00 PM CST | SNOW 1 | 1 E Farnsworth, TX | . |
| Dec 2, 4:00 PM CST | SNOW 1 | 1 E Farnsworth, TX | |
| Dec 2, 5:30 PM CST | SNOW 6 | 3 S Slapout, OK | . |
| Dec 2, 5:30 PM CST | SNOW 6 | 3 S Slapout, OK | |
| Dec 2, 8:00 PM CST | HEAVY SNOW 12 | Gate, OK | TRAINED SPOTTER REPORT RELAYED THROUGH THE COUNTY EMERGENCY MANAGER. |
| Dec 2, 9:15 PM CST | SNOW 4 | 7 N Turpin, OK | . |
| Dec 2, 9:15 PM CST | SNOW 4 | 7 N Turpin, OK | |
| Dec 2, 10:30 PM CST | SNOW 5 | 2 E Forgan, OK | . |
| Dec 2, 10:30 PM CST | SNOW 5 | 2 E Forgan, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2513 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- -150 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
358 WWUS44 KAMA 021014 WSWAMA URGENT - WINTER WEATHER MESSAGE National Weather Service Amarillo TX 414 AM CST Wed Dec 2 2020 OKZ003-TXZ004-005-010-021800- /O.UPG.KAMA.WW.Y.0014.201202T1800Z-201203T1200Z/ /O.NEW.KAMA.WS.W.0003.201202T1500Z-201203T1200Z/ Beaver-Ochiltree-Lipscomb-Hemphill- Including the cities of Beaver, Forgan, Perryton, Booker, Higgins, Follett, and Canadian 414 AM CST Wed Dec 2 2020 ...WINTER STORM WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST THURSDAY... * WHAT...Heavy snow expected. Total snow accumulations of 6 to 8 inches. Winds gusting as high as 40 mph. * WHERE...In Oklahoma, Beaver County. In Texas, Ochiltree, Lipscomb and Hemphill Counties. * WHEN...From 9 AM this morning to 6 AM CST Thursday. * IMPACTS...Plan on slippery road conditions and visibility restrictions. The hazardous conditions could impact the Wednesday evening commute and the morning commute on Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ OKZ001-TXZ002-003-007>009-012>015-021800- /O.EXB.KAMA.WW.Y.0014.201202T1500Z-201203T1200Z/ Cimarron-Sherman-Hansford-Moore-Hutchinson-Roberts-Potter-Carson- Gray-Wheeler- Including the cities of Boise City, Keyes, Stratford, Spearman, Gruver, Dumas, Borger, Miami, Amarillo, Panhandle, White Deer, Pampa, Shamrock, and Wheeler 414 AM CST Wed Dec 2 2020 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST THURSDAY... * WHAT...Snow expected. Total snow accumulations of 1 to 4 inches. Winds gusting as high as 45 mph. A combination of strong winds and snowfall could result in visibility restrictions down to a mile or less. * WHERE...Portions of Oklahoma and Texas. * WHEN...From 9 AM this morning to 6 AM CST Thursday. * IMPACTS...Plan on slippery road conditions and visibility restrictions. The hazardous conditions could impact the evening commute on Wednesday, and the morning commute on Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ OKZ002-021800- /O.EXT.KAMA.WW.Y.0014.201202T1500Z-201203T1200Z/ Texas- Including the city of Guymon 414 AM CST Wed Dec 2 2020 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST THURSDAY... * WHAT...Snow expected. Total snow accumulations of 1 to 4 inches. Winds gusting as high as 45 mph. A combination of strong winds and snowfall could result in visibility restrictions down to a mile or less. * WHERE...In Oklahoma, Texas and Beaver Counties. In Texas, Ochiltree, Lipscomb and Hemphill Counties. * WHEN...From 9 AM this morning to 6 AM CST Thursday. * IMPACTS...Plan on slippery road conditions and visibility restrictions. The hazardous conditions could impact the evening commute on Wednesday, and the morning commute on Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory means that periods of snow will cause travel difficulties. Be prepared for slippery roads and limited visibilities...and use caution while driving. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
4 follow-up statements
155 WWUS44 KAMA 021534 WSWAMA URGENT - WINTER WEATHER MESSAGE National Weather Service Amarillo TX 934 AM CST Wed Dec 2 2020 OKZ003-TXZ004-005-010-030000- /O.CON.KAMA.WS.W.0003.000000T0000Z-201203T1200Z/ Beaver-Ochiltree-Lipscomb-Hemphill- Including the cities of Beaver, Forgan, Perryton, Booker, Higgins, Follett, and Canadian 934 AM CST Wed Dec 2 2020 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WHAT...Heavy snow expected. Total snow accumulations of 6 to 8 inches. Winds gusting as high as 40 mph. * WHERE...In Oklahoma, Beaver County. In Texas, Ochiltree, Lipscomb and Hemphill Counties. * WHEN...From 9 AM this morning to 6 AM CST Thursday. * IMPACTS...Plan on slippery road conditions and visibility restrictions. The hazardous conditions could impact the Wednesday evening commute and the morning commute on Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ TXZ011-030000- /O.EXA.KAMA.WW.Y.0014.000000T0000Z-201203T1200Z/ Oldham- Including the city of Vega 934 AM CST Wed Dec 2 2020 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST THURSDAY... * WHAT...Snow. Additional snow accumulations of up to one inch. Winds gusting as high as 45 mph. * WHERE...Oldham County. * WHEN...From 9 AM this morning to 6 AM CST Thursday. * IMPACTS...Plan on slippery road conditions and visibility restrictions. The hazardous conditions could impact the evening commute on Wednesday, and the morning commute on Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ OKZ001-002-TXZ002-003-007>009-012>015-030000- /O.CON.KAMA.WW.Y.0014.000000T0000Z-201203T1200Z/ Cimarron-Texas-Sherman-Hansford-Moore-Hutchinson-Roberts-Potter- Carson-Gray-Wheeler- Including the cities of Boise City, Keyes, Guymon, Stratford, Spearman, Gruver, Dumas, Borger, Miami, Amarillo, Panhandle, White Deer, Pampa, Shamrock, and Wheeler 934 AM CST Wed Dec 2 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WHAT...Snow expected. Total snow accumulations of 1 to 4 inches. Winds gusting as high as 45 mph. A combination of strong winds and snowfall could result in visibility restrictions down to a mile or less. * WHERE...Portions of Oklahoma and Texas. * WHEN...From 9 AM this morning to 6 AM CST Thursday. * IMPACTS...Plan on slippery road conditions and visibility restrictions. The hazardous conditions could impact the evening commute on Wednesday, and the morning commute on Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
283 WWUS44 KAMA 022038 WSWAMA URGENT - WINTER WEATHER MESSAGE National Weather Service Amarillo TX 238 PM CST Wed Dec 2 2020 OKZ003-TXZ004-005-010-030445- /O.CON.KAMA.WS.W.0003.000000T0000Z-201203T1200Z/ Beaver-Ochiltree-Lipscomb-Hemphill- Including the cities of Beaver, Forgan, Perryton, Booker, Higgins, Follett, and Canadian 238 PM CST Wed Dec 2 2020 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WHAT...Heavy snow expected. Total snow accumulations of 6 to 8 inches. Isolated 8 to 10 inches in eastern Beaver and Lipscomb Counties. Winds gusting as high as 40 mph. * WHERE...In Oklahoma, Beaver County. In Texas, Ochiltree, Lipscomb and Hemphill Counties. * WHEN...Until 6 AM CST Thursday. * IMPACTS...Plan on slippery road conditions and visibility restrictions. The hazardous conditions could impact the Wednesday evening commute, and the morning commute on Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ OKZ001-002-TXZ002-003-007>009-011>015-030445- /O.CON.KAMA.WW.Y.0014.000000T0000Z-201203T1200Z/ Cimarron-Texas-Sherman-Hansford-Moore-Hutchinson-Roberts-Oldham- Potter-Carson-Gray-Wheeler- Including the cities of Boise City, Keyes, Guymon, Stratford, Spearman, Gruver, Dumas, Borger, Miami, Vega, Amarillo, Panhandle, White Deer, Pampa, Shamrock, and Wheeler 238 PM CST Wed Dec 2 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WHAT...Snow expected. Total snow accumulations of 1 to 4. Winds gusting as high as 45 mph. * WHERE...Oklahoma and Texas Panhandles outside of the Winter Storm Warning. * WHEN...Until 6 AM CST Thursday. * IMPACTS...Plan on slippery road conditions and visibility restrictions. The hazardous conditions could impact the evening commute on Wednesday, and the morning commute on Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
711 WWUS44 KAMA 030420 WSWAMA URGENT - WINTER WEATHER MESSAGE National Weather Service Amarillo TX 1020 PM CST Wed Dec 2 2020 OKZ003-TXZ004-005-010-031200- /O.CON.KAMA.WS.W.0003.000000T0000Z-201203T1200Z/ Beaver-Ochiltree-Lipscomb-Hemphill- Including the cities of Beaver, Forgan, Perryton, Booker, Higgins, Follett, and Canadian 1020 PM CST Wed Dec 2 2020 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WHAT...Heavy snow expected. Total snow accumulations of 6 to 8 inches. Isolated 8 to 12 inches in eastern Beaver County. Winds gusting as high as 40 mph. * WHERE...In Oklahoma, Beaver County. In Texas, Ochiltree, Lipscomb and Hemphill Counties. * WHEN...Until 6 AM CST Thursday. * IMPACTS...Plan on hazardous road conditions and visibility restrictions. The hazardous conditions could impact the morning commute on Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ OKZ001-002-TXZ002-003-007>009-011>015-031200- /O.CON.KAMA.WW.Y.0014.000000T0000Z-201203T1200Z/ Cimarron-Texas-Sherman-Hansford-Moore-Hutchinson-Roberts-Oldham- Potter-Carson-Gray-Wheeler- Including the cities of Boise City, Keyes, Guymon, Stratford, Spearman, Gruver, Dumas, Borger, Miami, Vega, Amarillo, Panhandle, White Deer, Pampa, Shamrock, and Wheeler 1020 PM CST Wed Dec 2 2020 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY... * WHAT...Snow expected. Total snow accumulations of 1 to 4 inches. Winds gusting as high as 40 mph. * WHERE...The central and eastern Oklahoma Panhandle as well as much of the Texas Panhandle. * WHEN...Until 6 AM CST Thursday. * IMPACTS...Plan on slippery road conditions and visibility restrictions. The hazardous conditions could impact the morning commute on Thursday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
987 WWUS44 KAMA 031156 WSWAMA URGENT - WINTER WEATHER MESSAGE National Weather Service Amarillo TX 556 AM CST Thu Dec 3 2020 OKZ003-TXZ004-005-010-031300- /O.EXP.KAMA.WS.W.0003.000000T0000Z-201203T1200Z/ Beaver-Ochiltree-Lipscomb-Hemphill- Including the cities of Beaver, Forgan, Perryton, Booker, Higgins, Follett, and Canadian 556 AM CST Thu Dec 3 2020 ...WINTER STORM WARNING WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... Light snow continues to diminish across the area. Little to no additional snow accumulations are expected. However, some roadways may still be slick and snow packed through the morning, and some blowing snow may lead to minor visibility reductions. $$ OKZ001-002-TXZ002-003-007>009-011>015-031300- /O.EXP.KAMA.WW.Y.0014.000000T0000Z-201203T1200Z/ Cimarron-Texas-Sherman-Hansford-Moore-Hutchinson-Roberts-Oldham- Potter-Carson-Gray-Wheeler- Including the cities of Boise City, Keyes, Guymon, Stratford, Spearman, Gruver, Dumas, Borger, Miami, Vega, Amarillo, Panhandle, White Deer, Pampa, Shamrock, and Wheeler 556 AM CST Thu Dec 3 2020 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... Light snow continues to diminish across the area. Little to no additional snow accumulations are expected. However, some patchy slick spots on area roadways are possible through the morning hours. $$ Ward
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this winter storm warning went out at Dec 1, 11:48 PM CST, 4 hours 26 minutes earlier.
Area forecast discussion, Dec 1, 11:48 PM CST, 4 hours 26 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Amarillo TX
1148 PM CST Tue Dec 1 2020
.AVIATION...
For the 06Z TAFs, a complicated forecast is in the offing for the
OK and TX Panhandles, which leads to low confidence in the TAFs.
Given current indications, it appears KGUY will be the most
impacted from winter weather precipitation, followed by KDHT, and
then KAMA. All three terminal sites will have strong, gusty winds
and at least MVFR cigs, with the potential for lower cigs,
especially at KGUY. If the projected track of the developing upper
level storm system verifies, then KGUY will have the greatest
likelihood for receiving accumulating snow and attendant lower
vsbys. Since this is a low confidence forecast, amendments may
become necessary during this time period.
&&
.PREV DISCUSSION... /Issued 609 PM CST Tue Dec 1 2020/
AVIATION...
For the 00Z TAFs, a complicated forecast is in the offing for the
OK and TX Panhandles, which leads to low confidence in the TAFs.
Given current indications, it appears KGUY will be the most
impacted from winter weather precipitation, followed by KDHT, and
then KAMA. All three terminal sites will have strong, gusty winds
and at least MVFR cigs, with the potential for lower cigs, especially
at KGUY. If the projected track of the developing upper level storm
system verifies, then KGUY will have the greatest likelihood for
receiving accumulating snow and attendant lower vsbys. Since this
is a low confidence forecast, amendments may become necessary this
evening.
02
PREV DISCUSSION... /Issued 248 PM CST Tue Dec 1 2020/
SHORT TERM (today through Wed. night)...
The biggest story in the forecast is during this period, and that
will center around our snowfall potential which could be
accompanied by strong winds leading to visibility restrictions at
times. Most of the snowfall should fall tomorrow/tomorrow night.
The line from several inches of snow to a light dusting is the
biggest concern at this point. That said, it does look like the
higher snowfall amounts could be east of our forecast area.
Central and eastern parts of the Oklahoma Panhandle, and
northeastern parts of the Texas Panhandle could see around 1-4
inches of snowfall; therefore, a winter weather advisory will be
in effect starting Wednesday afternoon.
Water vapor imagery indicates a short wave transitioning down the
spine/lee of the rockies, and by tonight this wave may actually
become a closed low as the first wave of PVA comes in and gets
wrapped around the low. Models are in pretty good agreement with
the low becoming elongated west to east as it pushes east into
Oklahoma. The surface low will be highly tied to the upper level
low, and we are already seeing this in development. The upper wave
is expected to continue ejecting out over the Plains today/tonight,
and a surface low has already developed over the Panhandles;
mainly centered over the Texas Panhandle. The good model agreement
does help with our confidence in the track of the low which is
going to greatly impact our snowfall chances and placement of the
higher amounts.
Our snowfall potential mainly revolves around the deformation
zone on the backside of the low (seen in the 850-700 mb
frontogenesis), isentropic lift in the deformation zone, and a
moist column through the dendritic growth zone as moisture from
the gulf gets pulled in and wrapped around the mid to upper low.
Our limiting factor may be the lack of large scale lift within
the dendritic growth zone as most of the lift is in the lower
levels via smaller scale features. Upper level jet is well south
of the forecast area and the upper closed low will be east of the
area when our greatest chance for snowfall occurs, so most of our
snowfall production is not associated with broad large scale lift.
That said, the mesoscale features are certainly there to produce
pockets of snowfall upwards near 4 inches to perhaps more. The
area between 4-6 inches is not far from 2-4 inches around the
Beaver County area. For now, we are going with the highest amounts
of 2-4 inches across most of Beaver and Lipscomb County with a
pocket of 5 inches in far eastern Beaver County. Elsewhere in the
Advisory we could see around 1-2 inches of snowfall. Dealing with
mesoscale features is rather tough when it comes to snowfall
amounts, so we could see the forecast fluctuate over the next 24
hours given the uncertainty of smaller scale influences in
snowfall production. So now on to the wind speeds...wind speeds
will be strong starting tonight and going through must of tomorrow
night. The northerly wind speeds driven by a strong pressure
gradient could result in visibility restrictions where snowfall is
occurring. Given the potential for sustained winds of 25-35 mph
(gusts near 45) and ongoing snowfall in the northeast, we could
have visibilities down to 1 miles or less. The visibility
restrictions along with snowfall will make for hazardous driving
conditions starting as early as Wednesday (Wednesday evening
commute) and lasting through the morning commute on Thursday for
areas in the northeast where the advisory is located.
Stay tuned as we may have more changes to the snowfall forecast
over the next 24 hours. In fact, a lot of the details may not be
precisely known until tomorrow afternoon.
Guerrero
LONG TERM...Thursday Through Monday Night...
Upper low that provided the snow on Wednesday and Wednesday night
will exit to the east. Highs on Thursday will still be well below
normal. Normals highs around this time of year is the low 50s, and
we're looking at highs in the mid to upper 30s. Right now pops are
very low, but there's an outside chance that we could see light snow
lingering across the northeast in the morning hours on Thursday. As
the low exits to the east we are in for a dry rest of the forecast,
as high pressure sets up across the western CONUS and a cool
northerly flow will remain in place. Although the northerly flow
will be cool, we will still have rising heights and temperatures
increasing with highs Friday through Monday in the 50s. Some models
do hint at a cutoff-low to possibly move over the Panhandles with
limited moisture Sunday night into Monday, but right now they are
outliers. Overall a mild and fairly quiet extended.
Weber
AVIATION...For the 18Z TAFs:
Somewhat tricky set of TAFs on tap for the next 24 hours. The
biggest concern will be the low cloud and snowfall potential
which could limit visibility with the strong winds behind the
front. For now, it does look like the better chance for snowfall
will be outside of this cycle, but confidence was high enough to
include KDHT at this time. Otherwise, expect low clouds flirting
around MVFR tonight into tomorrow with strong wind speeds from the
north around 20-25 knots with gusts around 30-40 knots.
Guerrero
&&
.AMA Watches/Warnings/Advisories...
TX...Winter Weather Advisory from noon Wednesday to 6 AM CST Thursday
for the following zones: Hemphill...Lipscomb...Ochiltree.
OK...Winter Weather Advisory from noon Wednesday to 6 AM CST Thursday
for the following zones: Beaver...Texas.
&&Hazardous weather outlook, Dec 1, 6:59 PM CST, 9 hours 15 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Amarillo TX 659 PM CST Tue Dec 1 2020 OKZ001>003-TXZ001>020-317-021200- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 659 PM CST Tue Dec 1 2020 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Tonight. Snow flurries or very light snow will be possible late tonight across the Oklahoma Panhandle as well as parts of the northern and eastern Texas Panhandle. Snowfall accumulations, if any, should range from a trace up to two tenths of an inch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Accumulating snowfall is expected across the central and eastern Oklahoma Panhandle as well as the northeast Texas Panhandle Wednesday afternoon into Wednesday night. Total snowfall accumulations of 1 to 4 inches will be possible, with isolated amounts near 5 inches across far eastern Beaver County and far northeastern Lipscomb County. In addition, north winds of 20 to 30 mph with higher gusts will likely cause reduced visibilities due to blowing snow. A Winter Weather Advisory is in effect for this area from Noon Wednesday until 6 AM CST Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. 02
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 9:35 AM CST | Special Weather Statement | AMA | Oldham | 55 min |
Nearby
Winter Storm Warnings in Texas, 2020Winter Storm Warnings in Oklahoma, 2020Every winter storm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.